# SDR DHL2007748020

- Difficulty date: October 9, 2007
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 46,617 hours, 27,939 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 520-690
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AREA SEAT TRACK CORRODED AT LBL 25 BS 520 TO 690.  REMOVED SEAT TRACK SECTION FROM STATION 480 TO 690 LBL 25 IAW SRM 51-30-2.  FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIGURE 1 AND 53-10-2 FIGURE 7, SPLICE ANGLE REPAIR INSTALLED AT BS 590 LBL 25 IAW B-727 SRM 53-10-5 FIGURE 1.  ALL PARTS AND AREA TREATED AND PRIMED IAW B-727 SRM 51-10-2.
